# SDR DALA2019032902009

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 83,492 hours, 10,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK - CABIN SEAT TRACK AT RBL 88.5 FROM STA 1208 TO STA 1428 FOUND CORROSION OUT OF LIMITS AND REPLACED. (LP 1002048)
